# SDR CA070427006

- Difficulty date: April 10, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 52,113 hours
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A AND B5 INSPECTION NR 7 SLAT ATTACH BRACKET UPPER MOUNT ON FRONT SPAR CRACKED.  P/N TO BE DETERMINED FROM MFG ENGINEERING DRAWINGS. RDA ISSUED BY DECA ENGINEERING TO REPAIR. (TC NR 20070427006)
